Access count of this item: 111

Files in This Item:
File Description SizeFormat 
1551-11.pdf437.31 kBAdobe PDFView/Open
Title: Approximation for extinction probability of the contact process based on the Grobner basis(Theory of Biomathematics and its Applications III)
Authors: Konno, Norio
Issue Date: Apr-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1551
Start page: 57
End page: 62
URI: http://hdl.handle.net/2433/80894
Appears in Collections:Theory of Biomathematics and its Applications III

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.